# SDR ASOA201111231005

- Difficulty date: November 23, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 28,770 hours, 27,500 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23078830
- Part serial: BX56357
- Condition: Failed
- Location: Zone 200
- Part time: 21,610 hours, 18,816 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT AFTER ROTATION THE ACFT YAWED AND THE F/O CALLED POWER LOSS. THE POWER LEVERS WERE PUSHED FULL FORWARD AND THE N1 ON THE LT ENGINE WAS AROUND REMAINED AROUND 24 PERCENT.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT WHERE MX REPLACED THE THE NR1 FADEC. ENGINE RUNS WERE SUCCESSFUL AND THE ACFT RETURNED TO SERVICE.
